# SDR DALA2019040302166

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED FRAME BS 400 BTW STR 8L TO BTW STR 9L AT PASSENGER CABIN. REPAIRED FRAME AT BS 400 BETWEEN STRG8L TO STRG9L AT PASSENGER CABIN AS PER ER/A N576359-14AD REVISION ORIGINAL AND AS PER PRI 576359-14AD REVISIONS 0,1 AND 2.
